# SDR 95FDEA01454

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOOR, FOUND CORROSION ON 9G NET FLOOR ANCHOR STA 360 LT LBL 24.  INSTALLED NEW NET ANCHOR CASTING PER SRM 51-10-1 EA 7-5320-25815 DATED 9-25-95.
